Hail, Allegan
- When
- October 18, 5:52 PM EST
- Where
- Allegan County, 0.51 mi W of Plainwell
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.450, -85.640
A late season severe weather outbreak occurred on October 18th. An EF-2 tornado struck Ingham county, resulting in millions of dollars worth of damage and two fatalities.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRR wrote it up.
A late season severe weather outbreak occurred on October 18th. An EF-2 tornado struck Ingham county, resulting in millions of dollars worth of damage and two fatalities. About a hundred structures were damaged in a subdivision on the south side of Williamston in Ingham county. The two fatalities occurred about four miles northeast of Williamston, where a modular home was flipped into a pond by the tornado.
There were also a tremendous amount of reports of wind damage with trees and power lines blown down, as well as several reports of three quarters to one inch diameter hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Oct 18, 4:30 PM EST, 1 hour 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 530 PM EDT THU OCT 18 2007 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(530 PM EDT THU OCT 18 2007) LOW PRESSURE WILL MOVE TO THE LAKE SUPERIOR REGION TONIGHT. THIS SYSTEM WILL DRAG A COLD FRONT ACROSS LOWER MICHIGAN LATE TONIGHT. A LINE OF STRONG STORMS IS EXPECTED THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND EVEN A POSSIBLE TORNADO. FRIDAY AND FRIDAY NIGHT WILL BE COOLER WITH PLENTY OF CLOUDS AROUND ALONG WITH A FEW SHOWERS. WINDS WILL REMAIN BRISK. WEAK HIGH PRESSURE ROLLS IN FOR SATURDAY AND SATURDAY NIGHT DRYING THE AREA OUT. && .SHORT TERM...(530 PM EDT THU OCT 18 2007) WILL CANCEL THE WIND ADVISORY AS THE SYNOPTIC WINDS ARE ALREADY DIMINISHING. NPW WILL BE OUT SHORTLY. SOME CONVECTION WAS UNDERWAY ACROSS THE NORTHERN CWA THIS AFTERNOON AS THE INVERSION CAP WAS WEAKENING ALONG THE LAKE BREEZE. THE CAP REMAINS A BIT STRONGER SOUTH OF I96...BUT THIS TOO IS EXPECTED TO BREAK TOWARD SUNSET. INGREDIENTS REMAIN FAVORABLE FOR SEVERE WEATHER INTO THIS EVENING. EXPECT CONVECTIVE DEVELOPMENT NEAR THE IL/IN BORDER ALONG THE THETA-E RIDGE BY LATE AFTERNOON. THESE STORMS WILL THEN MOVE NE INTO SW LOWER MI BY EARLY EVENING. SHEAR VALUES REMAIN VERY HIGH WHICH SUGGESTS LOW TOPPED ROTATING THUNDERSTORMS. THESE STORMS WILL ALSO BE TAPPING INTO 60-65KT WIND AT H7. THIS WILL LEAD TO VERY FAST STORM MOTION. ANY LINE SEGMENTS COULD BOW...LEADING TO DAMAGING WINDS. MUCH OF THE SEVERE POTENTIAL SHOULD END OVER THE EASTERN CWA BY 07Z AS A DRY WEDGE WORKS IN. FRIDAY SHOULD START OFF WITH SOME SUNSHINE...ESPECIALLY IN THE EAST AS THE DRY WEDGE WORKS EAST. HOWEVER...FOR THE REMAINDER OF THE DAY WE WILL BE UNDER THE WRAP AROUND MOISTURE WITH PLENTY OF CLOUDS AND SHOWERS. THE DEEPEST MOISTURE WILL BE OVER THE NORTHERN CWA WHERE LIKELY POPS WILL BE CARRIED. SOUTHWEST WINDS WILL REMAIN BRISK WHILE TEMPS WILL BE ABOUT 15 DEGREES COOLER. THE MOISTURE LINGERS INTO AT LEAST THE FIRST HALF OF FRIDAY NIGHT...SO WILL CONTINUE TO CARRY SCATTERED SHOWERS. SOME DRYING OCCURS FROM WEST TO EAST AFTER MIDNIGHT. SO SOME OF THE SHOWERS SHOULD END WITH SOME CLEARING POSSIBLE TOWARD DAYBREAK. SKIES WILL CONTINUE TO CLEAR FROM WEST TO EAST SATURDAY AS WEAK HIGH PRESSURE BUILDS INTO THE CWA. && .LONG TERM...(1115 AM EDT THU OCT 18 2007) MEDIUM RANGE GUIDANCE REMAINS CONSISTENT FOR SUNDAY AND MONDAY IN SHOWING SUNDAY WILL BE UNSEASONABLY MILD WITH MAX TEMPS REACHING THE LOW TO MID 70S. A COLD FRONT WILL BRING A CHC OF SHOWERS MONDAY AND MONDAY NIGHT. SIGNIFICANT MEDIUM RANGE GUIDANCE DISCREPANCIES BEGIN TO ARISE FOR THE MID TO LATTER PORTION OF NEXT WEEK. HOWEVER AT THIS POINT MODEL CONSENSUS STILL SUGGESTS A RETURN TO COOLER WX WITH MORE SEASONABLE TEMPS FOR MID TO LATE NEXT WEEK WITH DRY CONDITIONS. OUR GOING FCST ALREADY INDICATED THIS. THEREFORE FEW LONGER RANGE FCST MODIFICATIONS WERE NECESSARY AT THIS TIME. WE HAVE OPTED TO FOCUS THE MAJORITY OF OUR TIME AND ATTENTION TO CONTINUED ASSESSMENT AND EVALUATION OF OUR SEVERE WEATHER POTENTIAL FOR THIS EVENING. && .AVIATION...(110 PM EDT THU OCT 18 2007) VIS SAT TRENDS SUGGEST WE WILL HAVE A SCT-BKN STRATOCU DECK WITH CLOUD BASES AT 2.5 TO 3.5 KFT AGL THROUGH THE AFTERNOON. WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH SUSTAINED WINDS OF 20 TO 25 KTS WITH GUSTS IN THE 35 TO 40 KT RANGE. THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP THIS EVENING WITH THE BEST CHANCE FOR STORMS OCCURRING BETWEEN 00Z AND 06Z. WIND GUSTS COULD EASILY REACH THE 40 TO 50 KT RANGE AND CERTAINLY POSSIBLY HIGHER THAN THAT WITH SEVERE THUNDERSTORMS. A FEW SHOWERS WILL LINGER OVERNIGHT AND A BKN-OVC LOW CLOUD (STRATUS) DECK WILL MOVE IN TOWARD DAYBREAK FRIDAY AND LINGER THROUGH FRIDAY MORNING. && .MARINE...(358 PM EDT THU OCT 18 2007) SUSTAIN WINDS WILL APPROACH GALE FORCE THROUGH FRIDAY. WILL HOWEVER KEEP WINDS JUST BELOW GALES AND EXTEND THE SMALL CRAFT ADVISORY THROUGH FRIDAY NIGHT. WAVES COULD OCCASIONALLY REACH 10 FEET. && .HYDROLOGY...(358 PM EDT THU OCT 18 2007) FAST MOVING STORMS TONIGHT SHOULD PRECLUDE ANY SIGNIFICANT FLOODING ISSUES. AVERAGE BASIN RAINFALL SHOULD BE LESS THAN AN INCH ACROSS MOST OF THE CWA THROUGH FRIDAY NIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH FRIDAY NIGHT FOR THE NEARSHORE WATERS FROM ST JOE TO MANISTEE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: LAURENS AVIATION: LAURENS MARINE: JK HYDROLOGY: JK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1241 PM EDT THU OCT 18 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHPM-VAN BUREN-KALPMAZOO-CALHOUN-JACKSON- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN EARLY THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADOES. THE HIGHEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF A MUSKEGON TO BIG RAPIDS TO MT. PLEASANT LINE...ALTHOUGH SEVERE STORMS ARE ALSO POSSIBLE NORTH OF THIS LINE. SOUTH WINDS OF 30 TO 40 MPH ARE ALSO EXPECTED THIS AFTERNOON WITH WIND GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ844>849-190945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADIC WATERSPOUTS. SOUTHERLY WINDS OF AROUND 30 KNOTS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT. WAVES OF 4 TO 7 FEET ARE EXPECTED. THIS WILL CREATE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE DURING THE DAY ON FRIDAY...BEFORE DIMINISHING TO WEST 10 TO 20 KNOTS LATE ON FRIDAY NIGHT. WAVES OF 5 TO 8 FEET CAN BE EXPECTED ON FRIDAY BEFORE SUBSIDING TO 3 TO 6 FEET LATE FRIDAY NIGHT. THESE CONDITIONS WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NJJ/JK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
252 PM EDT THU OCT 18 2007
MIZ039-040-045-046-181930-
CLARE-ISABELLA-MECOSTA-OSCEOLA-
252 PM EDT THU OCT 18 2007
...SPECIAL WEATHER STATEMENT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING SHOWERS ALONG A LINE EXTENDING FROM BRISTOL TO BIG
RAPIDS...MOVING EAST AT 20 MPH. INDIVIDUAL CELLS WITHIN THIS LINE
WERE MOVING NORTHEAST AT 45 MPH. DUE TO THE RAPID MOTION OF THESE
SHOWERS...FREQUENT WIND GUSTS OF 50 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
REED CITY... PARIS... MORLEY...
BIG RAPIDS... ASHTON... TUSTIN...
STANWOOD... STAMBAUGH CORNER... LE ROY...
HERSEY... RODNEY... PISGAH HEIGHTS...
INA... EVART... DIGHTON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND.
LAT...LON 4417 8556 4418 8546 4418 8463 4382 8464
4382 8460 4347 8461 4348 8557
TIME...MOT...LOC 1852Z 263DEG 22KT 4417 8560 4367 8560
TURNAGESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
325 PM EDT THU OCT 18 2007
MIZ039-182000-
OSCEOLA-
325 PM EDT THU OCT 18 2007
...SPECIAL WEATHER STATEMENT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 6 MILES SOUTHEAST OF REED CITY...
MOVING NORTHEAST AT 35 MPH.
FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS OVER 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STAMBAUGH CORNER... EVART... DIGHTON...
AVONDALE... PISGAH HEIGHTS... INA...
PARK LAKE... MARION... HIGHLAND...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4418 8535 4418 8511 4412 8510 4411 8509
4407 8509 4381 8531 4381 8555 4382 8556
TIME...MOT...LOC 1925Z 208DEG 31KT 4384 8540
TURNAGESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
552 PM EDT THU OCT 18 2007
MIZ043-044-050-182230-
MUSKEGON-NEWAYGO-OCEANA-
552 PM EDT THU OCT 18 2007
...SPECIAL WEATHER STATEMENT...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF ROOSEVELT PARK...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT PARK... MUSKEGON... CLOVERVILLE...
WOLF LAKE... WABANINGO... DALTON...
WHITEHALL... MONTAGUE... LAKEWOOD CLUB...
TWIN LAKE... ROTHBURY... HOLTON...
BRUNSWICK... BRIDGETON... ST. HUBERTS...
GUSTY WINDS OF OVER 50 MPH MAY CAUSE SMALL BRANCHES TO BE BLOWN
DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT. THUNDERSTORMS CAN AND OCCASIONALLY DO
PRODUCE TORNADOES WITH LITTLE ADVANCE WARNING.
LAT...LON 4381 8620 4345 8577 4312 8624 4312 8628
4314 8630 4315 8631 4342 8647
TIME...MOT...LOC 2152Z 207DEG 42KT 4319 8646
TURNAGESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 622 PM EDT THU OCT 18 2007 MIZ037>039-043-044-182300- LAKE-MASON-NEWAYGO-OCEANA-OSCEOLA- 622 PM EDT THU OCT 18 2007 ...SPECIAL WEATHER STATEMENT... AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HESPERIA...MOVING NORTHEAST AT 50 MPH. FUNNEL CLOUDS...UP TO DIME SIZE HAIL...WINDS OVER 50 MPH...AND BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HESPERIA... ELBRIDGE... WALKERVILLE... CRYSTAL VALLEY... COLFAX... WOODLAND PARK... BITELY... WALHALLA... NIRVANA... IDLEWILD... CHASE... BALDWIN... LUTHER... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH IS IN EFFECT. THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE ADVANCE WARNING. LAT...LON 4417 8613 4417 8538 4348 8595 4347 8635 TIME...MOT...LOC 2222Z 213DEG 45KT 4354 8617 TURNAGE
The Grand Rapids radar (KGRR), 50 km away, was scanning. The volume nearest the first event began at 22:52 UTC.
64 thunderstorm wind, 9 hail, 2 funnel cloud, 1 tornado. Local standard time, as filed.
A coop observer reported a funnel cloud seven miles east of Hastings.
Several trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
A couple of trees were blown down by estimated wind gusts of 60 mph.
An emergency manager reported a funnel cloud two miles east of Mulliken.
One 3 foot diameter healthy maple tree was blown down at Wisconsin and Lansing streets.
Several trees were blown down by wind gusts estimated at 60 mph.
A tree was blown down onto a highway.
Several trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
A few trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
A measured wind gust of 62 knots was recorded at the Spyglass Condominium complex in Holland.
One tree was blown down by an estimated wind gust of 60 mph.
Several trees were blown down and blocked area roads.
Numerous trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
Three quarters inch diameter hail was reportd at the intersection of Chicago Drive and Waverly Roads.
Several trees were blown down by wind gusts estimated at 60 mph.
Large trees were blown down and there were power outages due to wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
A few trees were blown down by wind gusts estimated at 60 mph.
Several trees and power lines were blown down by estimated wind gusts of 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
A few trees were blown down by wind gusts estimated at 60 mph.
Trees and power lines were blown down by wind gusts estimated at 60 mph.
Power poles and wires were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
A few trees were blown down by wind gusts estimated at 60 mph.
Power lines and several trees were blown down by wind gusts estimated at 60 mph.
One tree was blown down by wind gusts estimated at 60 mph.
Power lines were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
A large tree was blown down by estimated wind gusts of 60 mph.
Trees and power lines were blown down by wind gusts estimated at 60 mph.
Numerous trees were blown down at 220th and One Mile road.
Trees and wires blown down by wind gusts estimated at 60 mph.
Wind gusts estimated at 60 mph blew down several power lines.
Several trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
Numerous trees were blown down across the southern portion of Mecosta county.
Trees and wires were blown down by wind gusts estimated at 60 mph.
Wind gusts to 68 mph blew down several tree branches.
Numerous trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
Several trees and power lines were blown down by wind gusts estimated at 60 mph.
Several trees and power lines were blown down by estimated wind gusts to 60 mph.
Wind gusts of approximately 60 mph blew down multiple trees and power lines.
Several trees and power were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
Wind gusts estimated at 60 mph blew down several trees.
Several trees were blown down by wind gusts estimated at 60 mph.
A few trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
Multiple trees were blown down by wind gusts estimated at 60 mph.
A National Weather Service storm survey was conducted in Ingham county following the tornado that occurred on the night of October 18th. Based on extensive damage to buildings and trees the tornado was rated EF-2 with top winds estimated between 120 and 130 mph.
The tornado began just northeast of Mason around 10:28 pm EDT and|moved northeast at 40 to 45 mph through the town of Williamston|between 10:40 and 10:45 pm. Approximately 100 structures were|damaged in a subdivision on the south side of Williamston. Two|fatalities occurred about 4 miles northeast of Williamston where a|modular home and its 2 occupants were flipped into a pond. The|tornado then moved into Shiawassee county and dissipated shortly|thereafter.
The last time a fatal tornado occurred in Ingham county was on|August 14th, 1988 when one death resulted from a tornado that was|rated F-2 on the original Fujita scale.
Several trees were blown down by wind gusts estimated at 60 mph.
A few trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
One tree was blown down by estimated wind gusts of near 60 mph.
One tree was blown down by an estimated wind gust of near 60 mph.
A storm chaser reported estimated wind gusts up to 68 mph that blew down several tree branches.
Several trees were blown down by wind gusts estimated at 60 mph.
A few trees were blown down by wind gusts estimated at 60 mph.
Multiple trees were blown down by wind gusts estimated at 60 mph.
Several trees were blown down by wind gusts estimated at 60 mph.
Multiple trees were blown down by wind gusts estimated at 60 mph.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Tornado, Ingham | 2007-10-18 | 1 | Male | Mobile/Trailer Home | Direct |
| Tornado, Ingham | 2007-10-18 | 1 | Female | Mobile/Trailer Home | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2007Every state in 2007This day in weather historyThe tornado archive for Michigan, 2007Warnings in Michigan, October 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 62467, 62468, 62469, 62465, 62477, 62470, 62478, 62479, 62480, 62466, 62471, 62472, 62481, 62482, 62483, 62484, 62485, 62486, 62487, 62538, 62488, 62489, 62490, 62491, 62473, 62492, 62493, 62494, 62495, 62496, 62497, 62498, 62499, 62500, 62501, 62502, 62503, 62474, 62504, 62505, and more.